# SDR N6WA2025122405

- Difficulty date: December 22, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N688SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10245
- Aircraft time: 24,750 hours, 23,967 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT CLOSING FITTING IS CORRODED.     REPAIRED AFT PAX DOOR CLOSING FITTING IAW STS EA 124-2025-117
